# SDR DL76L982043

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Seat 2a/B
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PAX SPILLED DRINK ON ELECT MOTORSEAT 2A/B, SHORTED OUT.  BESIDES SEATS 2A/B FOUND CHAFFED/SHORTED WIRES BETWEEN AIR LOUVERS/FLOOR.  CUT WIRES, ISOLATED WITH END CONNECTORS/TAPE.  MADE PROTACTED INSP OF WIRES BUNDLES BEHIND AIR LOUVERS FOUND SATISFACTORY STORED WIRES BEHIND LOUVER/FIXED.  RESET C/B, FOOTREST/CHECKED.  FOUND NORMAL.  FWD TO MCO FOR MAIN BASE REPAIR OF WIRES BUNDLES.  SEATS 2A/B INOP IN ELECT MODE.  OK IN MANUAL MODE.
